# SDR 95FDEA00182

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 2024T3
- Condition: Damaged
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL HOLES IN THE WEB DAMAGED WHILE REMOVING A STIFFENER AT BS 310, LBL 12 - RBL 12, WL 180.  REMOVED DAMAGED AREA IN WEB BS 310, LBL12-RBL 12, WL 180.  FABRICATED DOUBLER AND FILLERS, SCOTCH BRITED, ALODINED, PRIMED, INSTALLED AS PER FEDEX SRM 53-10-9.
